# SDR USAA2010010490004

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 31,327 hours, 11,186 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: R3 Door
- Part time: 25,399 hours, 9,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1542 - SEA - EES - DOOR 3R ASSIST ACCUMULATOR PRESSURE IS LOW.  MAINTENANCE SERVICED DOOR 3R ASSIST ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
